# SDR AALA201911069014

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 28,390 hours, 3,137 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cut
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT LAX AFTER TAKE OFF, NUMBER 5 MAIN TIRE PRESSURE DECREASED SLOWLY TO ZERO. NO DEBRIS FOUND AT LAX TO INDICATE BLOWN TIRE. FLIGHT CONTINUED TO HKG. AN EMERGENCY WAS DECLARED. MAINTENANCE FOUND CUT ON TREAD, PENETRATED ENTIRE TIRE. REMOVED AND REPLACED IAW AMM 32-45-01.
